# SDR UPS02439376

- Difficulty date: August 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG W/W O/B BS 1438 WEB LWR END ADJACENT OVERWING LONGERON I/B AREA HEAVY CORROSION FOUND.  CORROSION BLEND OUT EXCEEDED SRM LIMIT, FRAME WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
